# SDR U2RA2012041660901

- Difficulty date: April 16, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N168CA
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27259
- Aircraft time: 45,589 hours, 23,492 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N101919
- Condition: Damaged
- Location: Zone 100
- Part time: 45,589 hours, 23,492 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1560 STRINGER 27L, TOP OF FRAME HAS CORROSION AND HAS ONE MISDRILLED HOLE.
